Popular Pages

Results 1 to 5 of 5

Thread: flu like symptoms?

  1. #1

    flu like symptoms?

    I started my VLCD Monday and loaded Saturday and Sunday. Since I started taking the HGC (166IU sublingual), I've had joint/muscle soreness. I know it's not caused by the VLCD because it started the first day I took the HCG and it's different than fatigue from not eating. I've also had mild pelvic cramping, as if it's about to be my TOM (but it is not). Has anyone else experienced these symptoms? Do they go away? I lost the 3 lbs I gained during loading after my first VLCD, but nothing after VLCD2. It's discouraging to feel awful for 5 days and to still weigh the same as I did before loading. Will the flu like symptoms go away? I'm sure I could put up with it for a few more days, but I don't think I could put up with feeling like I have the flu for 3+ weeks.


    5'6", 22 years old
    Pre-loading 156
    post-loading/VLCD1 159.2
    VLCD2 156.2
    VLCD3 156.2

  2. #2
    Senior Member kbj's Avatar
    Join Date
    Jul 2010
    Location
    Columbus, Ohio
    Posts
    547
    Blog Entries
    6
    Sorry that you are feeling terrible I know some people have complained of headaches & feeling weak and ill on the first week, especially if they loaded with a lot of carbs or sugar instead of fat. I don't know if you are in the same boat, but they usually get better after the first week. Drink LOTS of water, it will help flush out the fat, and examine all your food/seasonings etc. for hidden fat, sugar, starch etc. Are you following the original Dr. S. protocol or one of the variations?

  3. #3
    I did have sugar/carbs in addition to a lot of fat. I actually felt a lot better a few hours later, so I'm wondering if drinking water helped. I drink a ton of water already (always have), but obviously not while I'm sleeping, so maybe I need to start drinking water as soon as I wake up instead of waiting a few hours like I usually do. The only thing I found while searching for others' experiences, was that flu-like symptoms are listed as a side effect of Releana and that they usually subside. I'm very early in and now that I'm feeling better, I'm also feeling more optimistic and willing to stick it out. But I will try drinking water earlier and see if that helps.

    The good news is that my hunger is almost completely gone and I have just as much energy as I did prior to starting the diet. I'm doing the original Dr. S. protocol, but I did use sugar substitute in my coffee. I ordered liquid Stevia and it is being delivered today, so that won't be a problem anymore.

  4. #4
    Senior Member kbj's Avatar
    Join Date
    Jul 2010
    Location
    Columbus, Ohio
    Posts
    547
    Blog Entries
    6
    Oh good, glad that you are feeling so much better and energized! I know of people who (sometimes I've even done this) keep water handy so that when the pee in the middle of the night, they drink some more! I usually drink a lot, too, and read where you need a minimum of 2 liters a day or half your weight in ounces, but be careful over 100 ounces, it can backfire on you.

    Hope you like the liquid stevia, and good luck!

  5. #5
    This "flu" is also a phenomenon that affects people just starting the Atkin's diet. When you cut out all those bad carbs and are detoxing you can feel exactly like you have the flu. I have felt it myself. It is especially worse if you are trying to give up or drastically cut down on caffeine. I do hope you get to feel better. Stick with it!

    *EDIT* lol, I am so slow. Glad you are feeling better! The farther you are away from those bad foods, the better you feel.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •